Elisa Biotech Pvt Ltd
Ibuprofen (100mg) + Paracetamol (162.5mg)
Ibuzip P Syrup is a combination of two medicines, ibuprofen and paracetamol, used to reduce pain and inflammation in children and infants.
Syrup
Ibuzip P Syrup is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation. To make the most of this medicine, adhere to the prescribed dose, time, and way while giving it to your child.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Ibuzip P Syrup is to be taken with food.
Nausea, vomiting, stomach pain, heartburn, and diarrhea
It is unsafe to consume alcohol with Ibuzip P Syrup.
Ibuzip P Syrup is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Ibuzip P Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Ibuzip P Syrup is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation.
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects.